Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 69, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 21, 2013, 4:55 PM CDT for Sangamon County, Illinois. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 21, 2013, 4:55 PM CDT (21:55 UTC)
- Expired
- Jun 21, 2013, 5:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Sangamon County, IL
The radar
The Lincoln radar (KILX), 47 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 21, 5:10 PM CDT | HAIL 1 | Springfield, IL | REPORT OF HAIL FROM EAST SIDE OF THE CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.9 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1157 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1093 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
433
WUUS53 KILX 212155
SVRILX
ILC167-212245-
/O.NEW.KILX.SV.W.0069.130621T2155Z-130621T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
455 PM CDT FRI JUN 21 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SANGAMON COUNTY IN CENTRAL ILLINOIS...
* UNTIL 545 PM CDT
* AT 446 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHERMAN...
AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
SPRINGFIELD...RIVERTON...ROCHESTER...MECHANICSBURG...SPAULDING...
GRANDVIEW...LELAND GROVE...JEROME...CLEAR LAKE...SOUTHERN VIEW AND
BERRY.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 86 AND 105.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 92 AND 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3983 8985 3991 8979 3992 8970 3997 8970
3978 8933 3974 8939 3976 8943 3969 8943
3968 8948 3964 8949 3964 8954 3962 8961
TIME...MOT...LOC 2155Z 330DEG 13KT 3985 8963
HAIL...1.00IN
WIND...<50MPH
$$
HJS2 follow-up statements
494
WWUS53 KILX 212214
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
514 PM CDT FRI JUN 21 2013
ILC167-212245-
/O.CON.KILX.SV.W.0069.000000T0000Z-130621T2245Z/
SANGAMON IL-
514 PM CDT FRI JUN 21 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SANGAMON
COUNTY UNTIL 545 PM CDT...
AT 509 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SPRINGFIELD...
AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
ROCHESTER...MECHANICSBURG AND BERRY.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 86 AND 105.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 92 AND 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3983 8985 3991 8979 3992 8970 3997 8970
3978 8933 3974 8939 3976 8943 3969 8943
3968 8948 3964 8949 3964 8954 3962 8961
TIME...MOT...LOC 2214Z 329DEG 14KT 3978 8957
HAIL...1.00IN
WIND...<50MPH
$$
HJS534
WWUS53 KILX 212239
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
539 PM CDT FRI JUN 21 2013
ILC167-212249-
/O.EXP.KILX.SV.W.0069.000000T0000Z-130621T2245Z/
SANGAMON IL-
539 PM CDT FRI JUN 21 2013
...THE SEVERE THUNDERSTORM WARNING FOR SANGAMON COUNTY WILL EXPIRE AT
545 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3983 8985 3991 8979 3992 8970 3997 8970
3978 8933 3974 8939 3976 8943 3969 8943
3968 8948 3964 8949 3964 8954 3962 8961
TIME...MOT...LOC 2239Z 329DEG 14KT 3970 8951
$$
HJSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 3:05 PM CDT, 1 hour 50 minutes earlier.
Area forecast discussion, Jun 21, 3:05 PM CDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 305 PM CDT FRI JUN 21 2013 .DISCUSSION... ISSUED 300 PM CDT FRI JUN 21 2013 INITIAL CONCERNS WILL FOCUS ON THE SEVERE POTENTIAL WITH THE LINE OF STORMS MOVING ACROSS OUR NORTHERN COUNTIES. THEN ATTENTION TURNS TO THE HEAT AND HUMIDITY WITH PERIODIC STORM CHANCES IN THIS SUMMER PATTERN. THE EXTENDED FORECAST STILL CALLS FOR OUR NEXT COLD FRONT TO ARRIVE AROUND THURSDAY. SHORT TERM...TONIGHT THROUGH MONDAY. A 30-40 MPH SOUTHWARD MOVING GUST FRONT IS GENERALLY OUTRUNNING THE LINE OF STORMS BY 5 TO 10 MILES IN MOST AREAS...EXCEPT FOR IN THE MID-PORTION OF THE LINE FROM DELAVAN TO BLOOMINGTON. STORM INITIATION REMAINS CLOSER TO THE GUST FRONT IN THAT AREA. THOSE STORMS ARE THE STRONGEST AT 230 PM...BUT STILL APPEAR TO BE SUB- SEVERE. HAIL AND WIND REPORTS HAVE BEEN SPARSE, BUT A FEW TREE LIMBS MAY HAVE BEEN KNOCKED DOWN NEAR DUNLAP AND THE LARGEST HAIL REPORT WAS DIME SIZED 1N OF MOSSVILLE EARLIER. STORM INTENSITY HAS GENERALLY WEAKENED SINCE THOSE REPORTS...SO WE CONTINUE TO MONITOR FOR ANY INTENSIFICATION. SPC MESO-ANALYSIS PAGE SHOWS MORE STABLE AIR AHEAD OF THE STORMS...WITH WEAKER 0-6KM BULK SHEAR. THERE IS STILL 1500 J/KG MUCAPE AVAILABLE...SO THE STORMS MAY LINGER AT LEAST UNTIL THE INDIANA BORDER EARLY THIS EVENING. INTO EARLY EVENING...A COUPLE 4KM MODELS ARE SHOWING ADDITIONAL STORM DEVELOPMENT FARTHER WEST IN EASTERN IOWA/NE MO WHERE INSTABILITY AND SHEAR PARAMS ARE MORE FAVORABLE FOR STORMS. HOWEVER...THE 18Z HRRR RUN DOES NOT HAVE ANY INDICATION OF THOSE STORMS. TAKING EVERYTHING INTO CONSIDERATION...WE TRIED TO MAKE THE POPS/WEATHER GRIDS CONFORM CLOSELY TO THE NEXT 3-5 HOURS OF CONVECTION...THEN WENT MORE GENERAL BASED ON SATELLITE, RADAR AND OBSERVATION TRENDS. WE LINGERED SOME HIGHER POPS THROUGH 03Z THIS EVENING IN THE EAST TO TREND THE CURRENT STORMS EASTWARD...WITH SLIGHT CHANCE IN OUR WESTERN COUNTIES TO COVER THE NEXT LINE THAT MAY ARRIVE. THE REST OF THE NIGHT SHOULD BE MUGGY AND MILD...AS CLOUDS CLEAR OUT AND LINGERING NORTH WINDS BEHIND THIS LINE OF STORMS RETURNS TO SOUTHERLY. SATURDAY WILL BRING ANOTHER ROUND OF AFTERNOON SHOWERS AND STORMS AS HIGHS CLIMB INTO THE LOWER 90S AND HEAT INDICES REACH AROUND 100. SEVERE CHANCES SHOULD REMAIN LOW IN OUR COUNTIES...WITH THE SLIGHT RISK FOR DAY 2 NW OF ILLINOIS. THE TRIGGERS FOR STORMS MAY BE TIED TO THE RESIDUAL OUTFLOW BOUNDARIES FROM TODAY'S CONVECTION...AND THE PASSAGE OF A WEAK 500 MB SHORTWAVE. PRECIPITABLE WATER VALUES AROUND 1.75" WILL ALLOW SOME OF THE STRONGER STORMS TO BE VERY HEAVY RAIN PRODUCERS...WITH RAINFALL RATES OF 1-2" PER HOUR. LOCALIZED FLASH FLOODING WILL BE POSSIBLE...DESPITE THE RELATIVELY DRY CONDITIONS OVER THE PAST COUPLE OF WEEKS IN MOST AREAS. STORMS SHOULD COME TO AN END BY SATURDAY EVENING...WITH CLEARING SKIES OVERNIGHT. SUNDAY WILL SEE LESS FAVORABLE INSTABILITY PARAMS...AS MID LEVEL WARMING PROVIDES A BETTER CAP ON STORM DEVELOPMENT. WE KEPT A DRY FORECAST FOR SUNDAY...BUT KEPT THE HEAT AND HUMIDITY HIGH. HEAT INDEX READING SHOULD REMAIN BELOW SATURDAYS READINGS...BUT STILL IN THE MID TO UPPER 90S. MONDAY WILL SEE THE RETURN OF STORM CHANCES AS THE NEXT 500MB SHORTWAVE CREATES SOME FALLING HEIGHTS AND DESTABILIZES THE LOWER TROPOSPHERE. STORM DEVELOPMENT SHOULD OCCUR IN THE AFTERNOON...AS SURFACE HEATING HELPS TO ERODE THE CAP. WE WENT WITH CHANCE POPS IN THE NW HALF OF OUR FORECAST AREA...WITH SLIGHTS DOWN TO I-70. LONG TERM...TUESDAY THROUGH FRIDAY. ANOTHER LULL IN THE STORMS IS EXPECTED MONDAY NIGHT THRU TUESDAY NIGHT...AS THE UPPER TROUGH IN THE N PLAINS BEGINS TO BECOME PROGRESSIVE. AS THE UPPER TROUGH REACHES THE GREAT LAKES...A SURFACE COLD FRONT IS FORECAST TO MOVE ACROSS ILLINOIS ON THURSDAY OR THURSDAY NIGHT. SHOWERS AND STORMS WILL LIKELY DEVELOP ALONG THAT FEATURE...DESPITE THE WEAKER APPEARANCE OF THE FRONT IN THE EXTENDED MODELS. THE NORTHWEST FLOW BEHIND THAT COLD FRONT WILL HELP DROP HIGHS FROM THE LOW 90S ON TUESDAY AND WED...BACK INTO THE UPPER 80S THURSDAY AND LOWER 80S ON FRIDAY. DEWPOINTS WILL DROP INTO THE LOWER 60S ON FRIDAY AS WELL...PROVIDING SOME RELIEF FROM THE HEAT AND HUMIDITY. SHIMON && .AVIATION... ISSUED 1240 PM CDT FRI JUN 21 2013 CONVECTION TO OUR NORTH CONTINUES TO SLOWLY SINK SOUTHEAST EARLY THIS AFTERNOON. LEADING EDGE OF COLD POOL/OUTFLOW BOUNDARY CLEARLY EVIDENT ON KDVN REFLECTIVITY AND IS SHIFTING SOUTH AROUND 20 KTS AND IS NOW PUSHING INTO NORTHERN KNOX AND STARK COUNTIES. IF THIS MAINTAINS TRENDS WOULD PASS THROUGH KPIA JUST BEFORE 19Z AND KBMI AT 20Z. BEHIND THIS BOUNDARY WINDS SHIFT NORTH GUSTING AROUND 20 KTS. LIFT OFF THE BOUNDARY IS PRODUCING SCATTERED TSRA BEHIND IT SO HAVE INCLUDED VCTS AFTER PASSAGE FOR KPIA/KBMI WITH A TEMP PERIOD AT KPIA WHERE HAVE HIGHER CONFIDENCE. BOUNDARY SHOULD EVENTUALLY SLOW AND STALL AS MAIN CONVECTIVE BATCH TO THE NORTH SHIFTS EAST...AND 10-20 KT SOUTHWEST SYNOPTIC FLOW PROVIDES RESISTANCE. SO HAVE KEPT THIS ACTIVITY OUT OF THE TERMINALS FARTHER SOUTH/EAST. GUSTY S/SW WINDS WILL DROP BELOW 10 KTS AFTER SUNSET...THEN PICK UP AGAIN AFTER 14Z/SAT. 25 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 21, 3:39 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 339 PM CDT FRI JUN 21 2013 ILZ027>031-036-222045- FULTON-KNOX-MARSHALL-PEORIA-STARK-WOODFORD- 339 PM CDT FRI JUN 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS PARTS OF CENTRAL ILLINOIS INTO THIS EVENING. BRIEF HEAVY RAINS AND FREQUENT LIGHTNING ARE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON AND AGAIN ON MONDAY. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW. ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND THURSDAY. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ040-041-047-049-050-222045- CASS-MASON-MORGAN-SCHUYLER-SCOTT- 339 PM CDT FRI JUN 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS THE ILLINOIS RIVER VALLEY. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON AND AGAIN MONDAY. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW. ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON INTO THURSDAY. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ037-038-042>046-048-051>053-222045- CHAMPAIGN-CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MENARD-PIATT- SANGAMON-TAZEWELL-VERMILION- 339 PM CDT FRI JUN 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS PARTS OF CENTRAL ILLINOIS INTO THIS EVENING. WHILE ORGANIZED SEVERE WEATHER IS NOT EXPECTED...SMALL HAIL...ALONG WITH HEAVY RAINS AND FREQUENT LIGHTNING ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON AND AGAIN ON MONDAY. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW. ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND THURSDAY. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ054>057-061-062-066-067-071-072-222045- CLAY-COLES-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM-JASPER-MOULTRIE- RICHLAND-SHELBY- 339 PM CDT FRI JUN 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE NORTH OF I-70 INTO THIS EVENING. SOME STORMS COULD PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON AND AGAIN MONDAY...PRIMARILY NORTH OF I-70. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW. ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY AFTERNOON INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ063-068-073-222045- CLARK-CRAWFORD-LAWRENCE- 339 PM CDT FRI JUN 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THERE IS A LOW CHANCE OF THUNDERSTORMS ALONG AND NORTH OF I-70 THIS EVENING. SEVERE WEATHER IS NOT EXPECTED. MINOR FLOODING CONTINUES ON THE WABASH RIVER DOWNSTREAM OF TERRE HAUTE AND UPSTREAM OF VINCENNES. FLOODING IS EXPECTED TO SUBSIDE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE NEXT CHANCE OF ORGANIZED THUNDERSTORMS IS WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 21, 3:52 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
352 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND DMG MIDDLETOWN 40.10N 89.59W
06/21/2013 LOGAN IL EMERGENCY MNGR
POWER LINE DOWN AND LARGE FELL ONTO HOUSE.
&&
OUSLEYLocal storm report, Jun 21, 4:07 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
407 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TSTM WND DMG MIDDLETOWN 40.10N 89.59W
06/21/2013 LOGAN IL EMERGENCY MNGR
POWER LINE DOWN AND LARGE TREE FELL ONTO HOUSE.
&&
SHIMONSpecial weather statement, Jun 21, 4:27 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 427 PM CDT FRI JUN 21 2013 ILZ042-048-051-212230- LOGAN-MENARD-SANGAMON- 427 PM CDT FRI JUN 21 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MENARD...NORTHEASTERN SANGAMON AND SOUTHERN LOGAN COUNTIES UNTIL 530 PM CDT... AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF WILLIAMSVILLE...OR 13 MILES SOUTH OF MASON CITY...MOVING EAST AT 15 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WILLIAMSVILLE... ELKHART... CORNLAND... MOUNT PULASKI... OTHER LOCATIONS AFFECTED INCLUDE...FANCY PRAIRIE AND BROADWELL. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4013 8967 4009 8915 3979 8929 3995 8974 TIME...MOT...LOC 2127Z 289DEG 14KT 4002 8960
Special weather statement, Jun 21, 4:47 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
447 PM CDT FRI JUN 21 2013
ILZ048-051-212245-
MENARD-SANGAMON-
447 PM CDT FRI JUN 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR SANGAMON AND SOUTHERN MENARD
COUNTIES UNTIL 545 PM CDT...
AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SHERMAN...OR 9 MILES NORTH OF SPRINGFIELD...
MOVING SOUTHEAST AT 20 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
RIVERTON...
SPRINGFIELD...
ROCHESTER...
CHATHAM...
PAWNEE...
DIVERNON...
OTHER LOCATIONS AFFECTED INCLUDE...CAPITAL AIRPORT...SPAULDING...
GRANDVIEW...LELAND GROVE...CLEAR LAKE AND JEROME.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3995 8974 3979 8930 3976 8933 3977 8936
3974 8939 3976 8943 3970 8943 3968 8947
3966 8948 3964 8951 3964 8954 3955 8953
3955 8964 3977 8990
TIME...MOT...LOC 2147Z 336DEG 15KT 3986 8964
HJSLocal storm report, Jun 21, 4:50 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
450 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL SHERMAN 39.89N 89.61W
06/21/2013 M0.88 INCH SANGAMON IL TRAINED SPOTTER
MULTIPLE REPORTS OF NICKEL HAIL IN SHERMAN.
&&
DRHLocal storm report, Jun 21, 4:52 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
452 PM CDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM HEAVY RAIN VARNA 41.04N 89.22W
06/21/2013 M1.20 INCH MARSHALL IL TRAINED SPOTTER
&&
DRHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 1:44 PM CDT | Special Weather Statement | ILX | Woodford | 61 min |
| Jun 21, 2:09 PM CDT | Special Weather Statement | ILX | McLean, Tazewell | 66 min |
| Jun 21, 2:52 PM CDT | Special Weather Statement | ILX | Tazewell | 53 min |
| Jun 21, 4:27 PM CDT | Special Weather Statement | ILX | Logan | 63 min |
| Jun 21, 4:47 PM CDT | Special Weather Statement | ILX | Sangamon | 58 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.